# SDR C1HA200383005

- Difficulty date: February 11, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 32 EXIT SIGN WORKS INTERMITTENT.  R & R ROW 32 EXIT LIGHT BATTERY CARTRIDGE AND BATTERY POWER SUPPLY IAW MM 33-50-71 GROUND OPS CHECK NORMAL.
